MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP INSTRUMENT CLAMP, 10-16 MM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP INSTRUMENT CLAMP, 10-16 MM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 8000-060-013
Medical Device Problem Codes Incorrect Measurement (1383); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
Per the customer, it was reported that the clamp was not holding equipment properly which could lead to an inaccuracy.The procedure was completed successfully without a surgical delay; no medical intervention or adverse consequences were reported.
 
Additional Manufacturer Narrative
Correction: follow-up report submitted to document the device was not available for evaluation.H3 other text : device not returned.
 
Event or Problem Description

Brand Name
INSTRUMENT CLAMP, 10-16 MM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key17255557
Report Number3015967359-2023-01411
Device Sequence Number7911521
Product Code HAW
UDI-Device Identifier07613327413151
UDI-Public07613327413151
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K161491
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8000-060-013
Device Catalogue Number8000-060-013
Device Lot Number20C700024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/09/2023
Supplement Date Received by Manufacturer10/03/2023
Initial Report FDA Received Date07/05/2023
Supplement Report FDA Received Date10/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown